# SDR AALA202105129005

- Difficulty date: May 11, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 81,233 hours, 9,942 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772215
- Part serial: 0586
- Condition: Not Reported
- Location: L2 Door
- Part time: 41,140 hours, 4,851 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 SLIDE NEEDS REPLACED. REMOVED AND REPLACED L2 SLIDE IAW AMM 25-66-01.
